| Model Number |
AU00T0 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
The non-healthcare professional reported that the broken piece of plastic was found on top of trailing haptic.When attempt was made to salvage the lens, it shriveled up and was unsalvageable.Additional information has been requested.
Additional Manufacturer Narrative
Additional information provided in b.5.And h.10.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction caused by our company's product.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stated that there was no patient contact and it broke while preparing the lens.Hence, the file has been downgraded to non reportable.